# SDR UPS99230972

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 720 - 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING CUST CARD 997529 FOUND WEB TO BE CRACKED BS 720-740 LBL 60.  REMOVED CRACKED WEB, INSTALLED REPLACEMENT WEB PER SRM 51-40-2 AND SRM 51-30-2.
